# SDR ASAA0480418

- Difficulty date: May 16, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365343
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV-CHECK, FOUND FLOOR WEB AT STATION 200, RBL 22 IS CORRODED.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW 51-70-4.  (M)
